Advertisement -- Learn more about ads on this site.


    SLENDERELLA61   150,283
SparkPoints
100,000 or more SparkPoints
 
 
Stamina, Corn Bags, and Count Down

Thursday, January 23, 2014

Today was Senior Dance with hubby. I am so tickled that his stamina has increased. He never exercises for exercise sake, but he has been walking the dog consistently for about 2 years now. We've been dancing 1-2 times a week for about 8 months. Today we danced more than an hour of the 2 hour event; 6 months ago he'd only dance a couple dances. He is doing more of the fast dances, too.

And we have made some great friends at the dance. Tomorrow we are playing Corn Bag Toss in preparation for the Senior Games' competition with a group from dancing. The hostess invited us over late morning as she wants to get her workout in first, so I'll see her at the Y first.

Should you be wondering, yes, I'm on a bunch of medication including steroids for the psoriasis. The bottle says can cause dizziness and drowsiness. I don't really feel dizzy nor drowsy, but kind of weird in a way I can't describe. Just 23 more days of steroids -- counting down!!
SHARE
  Member Comments About This Blog Post:

AQUAGIRL08 1/26/2014 9:27PM

    You never know how you can affect other people just by example. Congratulations to Gary (and you) for a job well done. Steroids initially make me sleepy, then they make me hyper. When I was teaching, my co-workers could always tell when I was on steroids for my asthma. I would plan and run off enough stuff for weeks. I would stay even later than normal and arrive earlier in the morning. I was like the Everready Bunny! LOL

Comment edited on: 1/26/2014 9:29:01 PM

Report Inappropriate Comment
NATPLUMMER 1/24/2014 10:48AM

    emoticon

Report Inappropriate Comment
CELIAMINER 1/24/2014 10:25AM

    You clearly are a good influence on your DH! Good for him for becoming more active in his own way and time.

Thinking of you as you continue the meds. I hope you are already seeing improvement so you can wean off of them.

Report Inappropriate Comment
2WHEELEDSHARON 1/24/2014 10:08AM

    I hope you continue to feel ok for the next 23 days.

Report Inappropriate Comment
SHRINKINGSHERI 1/24/2014 5:50AM

    emoticon

Report Inappropriate Comment
NEW-CAZ 1/24/2014 2:55AM

    Counting down with you. The warnings are there for legal reasons Marsha.

Glad you and hubby enjoyed the dancing, wonderful exercise that's so enjoyable.

Report Inappropriate Comment
TAICHIDANCER 1/23/2014 11:33PM

    Yeah, dancing can be tough without stamina. Glad your husband is getting better.

Report Inappropriate Comment
MSLZZY 1/23/2014 11:21PM

    I am sure you can't wait until you are done with the steroids!
emoticon emoticon emoticon

Report Inappropriate Comment
BOOKAPHILE 1/23/2014 9:10PM

    You've got to love exercise that is so much fun it doesn't even feel like you exercised!

Report Inappropriate Comment
WATERMELLEN 1/23/2014 7:59PM

    What a great way to exercise, together. Hope that the psoriasis (my dad had it) is totally vanquished soon!!

Report Inappropriate Comment
ONEKIDSMOM 1/23/2014 6:38PM

    "weird in a way I can't describe"... O-kay! I'll count down with you, too... 23!

Report Inappropriate Comment
GABY1948 1/23/2014 6:35PM

    Marsha, I'll count down WITH you! emoticon emoticon emoticon emoticon

Report Inappropriate Comment
MYTURNNOW2013 1/23/2014 6:34PM

    Sounds like a lot of fun!
emoticon

Report Inappropriate Comment
MEXGAL1 1/23/2014 6:31PM

    I say ignore the bottle. they have to put stuff like that on there for legal reasons. I know I have no adverse symptoms from being on my steroids since June.
And remember don't use being on them to give you a license to eat whatever you want!!!!
You got this.
So glad that your DH is dancing more. Sounds like fun.
Have a nice evening.
Sallie

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.